# SDR USAA2010082391746

- Difficulty date: August 21, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 72,747 hours, 44,701 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546548
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - OVERNIGHT - MAJOR REPAIR - SKIN CRACK APPROX 2 INCHES IN LENGTH ABOVE EXISTING REPAIR LEFT FUSELAGE AFT OF EMERGENCY EXIT LIGHT AT BS 727D, S22L.  REPAIRED FUSELAGE SKIN AT BS 727D, S22L AFT OF EMERGENCY EXIT LIGHT IAW B737 SRM 53-00-01 REPAIR 31.
